MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVIA DR; PACEMAKER

BIOTRONIK SE & CO. KG EVIA DR; PACEMAKER
Model Number 359524
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endocarditis (1834); Unspecified Infection (1930)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
This system was explanted due to endocarditis.New system was not implanted.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
An endocarditis was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In conclusion, the endocarditis was not device related.

Brand Name
EVIA DR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10279742
Report Number1028232-2020-02932
Device Sequence Number16797523
Product Code NVZ
UDI-Device Identifier04035479101299
UDI-Public04035479101299
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number359524
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR